# SDR 7AHR2014020782717

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGOBAY UNDER FLOOR SUPPORT RT DOOR THRESHOLD AT AFT DOOR FRAME HAS CORROSION.   CLEANED AREA AND FOUND NUTPLATE CHANNEL CORRODED. R & R CHANNEL IAW SRM 51-40-4 PG 18 & 19 AND 51-30-2.
